# SDR UIEA2019052104262

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,261 hours, 18,465 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY: ON DESCENT AT FLIGHT IDLE, L ENGINE INDICATIONS FLUCTUATED +/- 10 % N1,N2 AND +/- 50 DEG EGT AND F/F AT 1.9 WHILE R ENG F/F STABLE AT 1.3( REF: FIM 71-01 FT 810 PIMU BITE PROCEDURE. NO CURRENT FAULTS FOUND. INFO NOTED & ENTERED BY MX FOR L. ENG.  )
